# SDR SWAA2023051849859

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 73,176 hours, 43,573 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT SLIDE IS OUT OF ITS CASE<[01] REMOVED AND RE-INSTALLED (FS) DOOR EMERGENCY EXIT DOOR SLIDE ASSY PER MT # 725-61-06; OPS CHK OK
